Communications in Information and Systems

Volume 21 (2021)

Number 2

A note on generalized CIR equations

Pages: 209 – 218



Michał Barski (Faculty of Mathematics Informatics and Mechanics, University of Warsaw, Poland)

Jerzy Zabczyk (Institute of Mathematics, Polish Academy of Sciences, Warsaw, Poland)


The note is a complement to the paper [M. Barski and J. Zabczyk, “On CIR equations with general factors”, SIAM Journal on Financial Mathematics 11, No. 1, 131–147] by the authors on the generalized CIR equation. We provide here a stochastic analysis proof of a crucial step of the proof in that paper which required there some advanced results on infinitesimal generators of a class of Markov processes.


Cox–Ingersoll–Ross model, bond market, short rate, positivity of stochastic equations

2010 Mathematics Subject Classification

Primary 60G51, 60H10. Secondary 91G30.

Received 15 May 2020

Published 3 June 2021